Uncrowded graphs

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationMathematics of Ramsey theory
EditorsJ Nesetril, V Rodl
Place of PublicationBerlin
PublisherSpringer Verlag
Pages253-262
StatePublished - 1991

Cite this

Spencer, J. (1991). Uncrowded graphs. In J. Nesetril, & V. Rodl (Eds.), Mathematics of Ramsey theory (pp. 253-262). Berlin: Springer Verlag.

Uncrowded graphs. / Spencer, Joel.

Mathematics of Ramsey theory. ed. / J Nesetril; V Rodl. Berlin : Springer Verlag, 1991. p. 253-262.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J 1991, Uncrowded graphs. in J Nesetril & V Rodl (eds), Mathematics of Ramsey theory. Springer Verlag, Berlin, pp. 253-262.
Spencer J. Uncrowded graphs. In Nesetril J, Rodl V, editors, Mathematics of Ramsey theory. Berlin: Springer Verlag. 1991. p. 253-262
Spencer, Joel. / Uncrowded graphs. Mathematics of Ramsey theory. editor / J Nesetril ; V Rodl. Berlin : Springer Verlag, 1991. pp. 253-262
@inbook{5bcb7cb86d4941dab124841aed5ffee3,
title = "Uncrowded graphs",
author = "Joel Spencer",
year = "1991",
language = "English (US)",
pages = "253--262",
editor = "J Nesetril and V Rodl",
booktitle = "Mathematics of Ramsey theory",
publisher = "Springer Verlag",

}

TY - CHAP

T1 - Uncrowded graphs

AU - Spencer, Joel

PY - 1991

Y1 - 1991

M3 - Chapter (peer-reviewed)

SP - 253

EP - 262

BT - Mathematics of Ramsey theory

A2 - Nesetril, J

A2 - Rodl, V

PB - Springer Verlag

CY - Berlin

ER -